MathSciNet Relay Station
MathSciNet bibliographic data
MR703123 65L07 (34E15)
Niederdrenk, Klaus; Yserentant, Harry Die gleichmäßige Stabilität singulär gestörter diskreter und kontinuierlicher Randwertprobleme. (German) [The uniform stability of singularly perturbed discrete and continuous boundary value problems] Numer. Math. 41 (1983), no. 2, 223–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement